MathSciNet Relay Station
MathSciNet bibliographic data
MR1478069 82B44 (82C32)
Külske, Christof Metastates in disordered mean-field models: random field and Hopfield models. J. Statist. Phys. 88 (1997), no. 5-6, 1257–1293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement